Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 173, NWS Grand Forks, ND

August 10, 2016Otter Tail County, Wilkin County, Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 10, 2016, 1:23 PM CDT for Otter Tail County, Wilkin County, Minnesota; Richland County, North Dakota. It was in force for 67 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 1:23 PM CDT (18:23 UTC)
Expired
Aug 10, 2016, 2:30 PM CDT
In force
67 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Otter Tail County, MN, Wilkin County, MN, Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 128 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:40 PM CDTHAIL 11 Sw Abercrombie, NDLOTS OF SMALLER HAIL AND A FEW LARGER STONES. HAIL OFF AND ON OVER A 3 TO 5 MINUTE PERIOD.
Aug 10, 1:50 PM CDTHAIL 0.881 E Kent, MNA FEW DIME TO NICKEL SIZED HAIL AND VERY HEAVY RAIN.
Aug 10, 1:50 PM CDTHAIL 0.881 W Kent, MNA FEW DIME TO NICKEL SIZED HAIL AND VERY HEAVY RAIN.
Aug 10, 1:55 PM CDTHAIL 16 Ne Kent, MNHAIL FROM MARBLE TO QUARTER SIZED...ALONG WITH VERY HEAVY RAIN AND STRONG WINDS REPORTED ACROSS SOUTHERN MITCHELL TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 1:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 6.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted.

597 
WUUS53 KFGF 101823
SVRFGF
MNC111-167-NDC077-101930-
/O.NEW.KFGF.SV.W.0173.160810T1823Z-160810T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
123 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHEASTERN RICHLAND COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 230 PM CDT

* AT 123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ABERCROMBIE...
  OR 15 MILES NORTHWEST OF WAHPETON...MOVING EAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ABERCROMBIE AROUND 130 PM CDT. 
  WOLVERTON...MCCAULEYVILLE AND KENT AROUND 135 PM CDT. 
  LAWNDALE AROUND 215 PM CDT. 
  ROTHSAY AROUND 220 PM CDT. 
  PELICAN RAPIDS AND ERHARD AROUND 230 PM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 46.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 28 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4659 9701 4664 9607 4634 9602 4629 9692
TIME...MOT...LOC 1823Z 255DEG 22KT 4645 9680 

HAIL...1.25IN
WIND...<50MPH
 
$$

GUST
3 follow-up statements
274 
WWUS53 KFGF 101847
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
147 PM CDT WED AUG 10 2016

MNC111-167-NDC077-101930-
/O.CON.KFGF.SV.W.0173.000000T0000Z-160810T1930Z/
OTTER TAIL MN-WILKIN MN-RICHLAND ND-
147 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN OTTER TAIL...NORTHERN WILKIN AND NORTHEASTERN
RICHLAND COUNTIES...

AT 147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ABERCROMBIE AND 
MCCAULEYVILLE...OR 12 MILES NORTH OF WAHPETON...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BRUSHVALE AROUND 150 PM CDT. 
  LAWNDALE AROUND 230 PM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 46.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 28 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4659 9701 4664 9607 4634 9602 4629 9692
TIME...MOT...LOC 1847Z 254DEG 14KT 4644 9670 

HAIL...1.25IN
WIND...60MPH
 
$$

GUST
805 
WWUS53 KFGF 101914
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
214 PM CDT WED AUG 10 2016

NDC077-101923-
/O.CAN.KFGF.SV.W.0173.000000T0000Z-160810T1930Z/
RICHLAND ND-
214 PM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4658 9671 4664 9607 4634 9602 4631 9658
TIME...MOT...LOC 1913Z 254DEG 14KT 4647 9655 

$$

MNC111-167-101930-
/O.CON.KFGF.SV.W.0173.000000T0000Z-160810T1930Z/
OTTER TAIL MN-WILKIN MN-
214 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN OTTER TAIL AND NORTHERN WILKIN COUNTIES...

AT 213 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENT...OR 13
MILES NORTH OF WAHPETON...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LAWNDALE AROUND 230 PM CDT. 

ALSO INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 29 AND
50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4658 9671 4664 9607 4634 9602 4631 9658
TIME...MOT...LOC 1913Z 254DEG 14KT 4647 9655 

HAIL...1.25IN
WIND...60MPH
 
$$

GUST
194 
WWUS53 KFGF 101930
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
230 PM CDT WED AUG 10 2016

MNC111-167-101940-
/O.EXP.KFGF.SV.W.0173.000000T0000Z-160810T1930Z/
OTTER TAIL MN-WILKIN MN-
230 PM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTTER TAIL AND
NORTHERN WILKIN COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4658 9671 4664 9607 4634 9602 4631 9658
TIME...MOT...LOC 1929Z 255DEG 22KT 4647 9655 

$$

GUST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:19 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 10, 10:19 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1019 AM CDT WED AUG 10 2016

.UPDATE...
Issued at 1019 AM CDT Wed Aug 10 2016

Only minor changes planned to the forecast at this point. Did
lower pcpn chances through the rest of the morning into the early
afternoon, as there are only some spotty showers out there right
now. Do plan on updating the ESF (Hydrologic Outlook) product that
was issued yesterday. Areas along and south of Interstate 94
received the heaviest amounts of rain overnight, and would be most
susceptible to additional problems from any further rain.

&&

.SHORT TERM...(Today and tonight)
Issued at 300 AM CDT Wed Aug 10 2016

Main concerns will be severe threat/heavy rain potential. Surface
low currently over the far SE corner of Mt. adjoining E-W warm
front extends eastward across N SD. Strongest radar returns north
of boundary across far southern tier counties and will monitor
rain amounts this morning. Otherwise during the day warm front is
expected to lift northward to roughly the I94/highway 200 corridor
by mid day and surface low should be located over central ND.
Potent zone of warm advection vcnty boundary may keep convection
ongoing to a degree today. Questions remain on severe potential.
Airmass will be very unstable along and south of boundary and
models hinting that current MCS may push east enough so that some
solar possible. If so severe potential certainly there. Heavy rain
threat more in question. This will depend on degree of
afternoon/evening development and where boundary ends up. Model
guidance not pin-pointing any particular area for big problems so
may have to monitor for local problems as convection gets going.
At this point not enough confidence to raise any flood headlines.
With precipitable h20 values of 2.00 inches pooling along front
the threat is viable and will need to monitor. Another day of
sharp thermal contrast with boundary draped across the fa.

Convection will gradually propagate eastward as low level jet
veers westerly and forcing shifts eastward. Severe/heavy rain
potential will continue but shift mainly into Mn mid evening on.

.LONG TERM...(Thursday through Tuesday)
Issued at 300 AM CDT Wed Aug 10 2016

Lingering rain should end across the east Thursday am. Afternoon
development across the east will depend on far east cold front
gets. For now will keep some low pops going as some guidance keeps
front over the eastern counties. Temperatures will hinge on cloud
cover but column does not cool off significantly so a chance for
average values.

Cold advection pushes in later Thursday night through Friday for
cooler temperatures. Could see some showers continuing over the
far ne closer to exiting upper low.

Long wave upper ridge over central/northern Canada will move east
while long wave trough over eastern Hudson Bay also shifts east over
the north Atlantic. By the end of the period zonal flow was across
southern Canada. Short wave trough forecast across Ontario at the
beginning of the period. Another short wave trough is expected about
Tue with the ECMWF faster and with a higher amplitude solution than
the GFS. Will blend models.

High temperatures were increased a degree for Sat, one or two
degrees for Sun, and little change for Mon and Tue compared to
yesterdays forecast package.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 642 AM CDT Wed Aug 10 2016

Main challenge was to determine best potential for T at taf sites
through the period. Still some spotty T this morning but best
overall chances will be aft 18z at all northern sites. Duration
and coverage uncertain at this point so updates today likely. Some
guidance bringing in sub-VFR cigs to the DVL TAF this evening
otherwise VFR except with stronger storms.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Godon
SHORT TERM...Voelker
LONG TERM...Hoppes/Voelker
AVIATION...Voelker
Hazardous weather outlook, Aug 10, 6:56 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
656 AM CDT WED AUG 10 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
656 AM CDT WED AUG 10 2016

...SEVERE STORMS AND HEAVY RAIN POSSIBLE AGAIN TODAY INTO
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE AGAIN THIS AFTERNOON
INTO TONIGHT AS AN AREA OF LOW PRESSURE CROSSES THE REGION. SPOTTY
THUNDERSTORMS WILL LIKELY CONTINUE DURING THE DAY HOWEVER THE BEST
POTENTIAL FOR STRONGER STORMS WILL BE AFTER 3 PM AND CONTINUING
INTO THE NIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL ALL BE THREATS. IN ADDITION THERE IS THE POTENTIAL FOR
HEAVY...POSSIBLY FLOODING RAINS. AT THIS TIME THERE REMAINS TOO
MUCH UNCERTAINTY TO PIN POINT AREAS WHICH HAVE THE BEST POTENTIAL
FOR HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Aug 10, 9:35 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
935 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     WAHPETON                46.27N 96.61W
08/10/2016                   RICHLAND           ND   LAW ENFORCEMENT

            SEVERAL LARGE BRANCHES DOWN AROUND TOWN.

&&

VGODON
Local storm report, Aug 10, 9:53 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
953 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND DMG     FERGUS FALLS            46.28N 96.07W
08/10/2016                   OTTER TAIL         MN   LAW ENFORCEMENT

            STRONG WINDS KNOCKED DOWN SEVERAL TREES, ONE FALLING ON
            TOP OF A CAR. SEVERAL ROADS WERE BLOCKED BY TREES AND
            LARGE BRANCHES. POWER OUTAGES ALSO OCCURRED.

&&

VGODON
Local storm report, Aug 10, 11:38 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     TSTM WND GST     2 WSW BRAMPTON          45.98N 97.81W
08/10/2016  M73.00 MPH       SARGENT            ND   MESONET

            MEASURED AT NDAWN STATION

0255 AM     TSTM WND GST     1 SE GWINNER            46.21N 97.64W
08/10/2016  M64.00 MPH       SARGENT            ND   AWOS

            PEAK WIND MEASURED AT THE GWINNER AIRPORT /KGWR/.

0310 AM     TSTM WND DMG     LIDGERWOOD              46.07N 97.15W
08/10/2016                   RICHLAND           ND   TRAINED SPOTTER

            SEVERAL LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND
            TOWN.

0340 AM     TSTM WND DMG     GREAT BEND              46.15N 96.80W
08/10/2016                   RICHLAND           ND   BROADCAST MEDIA

            LARGE TREES BROKEN DOWN OR UPROOTED. FENCING BLOWN DOWN
            AND METAL STANDS TUMBLED AT THE BALLPARK.

0345 AM     TSTM WND GST     7 W WAHPETON            46.27N 96.76W
08/10/2016  M78.90 MPH       RICHLAND           ND   MESONET

            PEAK WIND MEASURED AT THE HIGHWAY 13 RWIS STATION.

0350 AM     TSTM WND DMG     WAHPETON                46.27N 96.61W
08/10/2016                   RICHLAND           ND   LAW ENFORCEMENT

            SEVERAL LARGE BRANCHES DOWN AROUND TOWN.

0355 AM     TSTM WND GST     2 S WAHPETON            46.24N 96.61W
08/10/2016  M55.00 MPH       RICHLAND           ND   AWOS

            PEAK WIND MEASURED AT THE WAHPETON AIRPORT /KBWP/.

0404 AM     TSTM WND GST     2 W TENNEY              46.04N 96.50W
08/10/2016  M58.00 MPH       WILKIN             MN   MESONET

            PEAK WIND MEASURED AT THE TENNEY RWIS... NEAR HIGHWAY 75.

0415 AM     TSTM WND DMG     2 N WENDELL             46.06N 96.10W
08/10/2016                   GRANT              MN   TRAINED SPOTTER

            NUMEROUS LARGE 4 TO 8 INCH TREE BRANCHES AMD LIMBS BROKEN
            DOWN IN SHELTER BELTS AND FARMSTEADS ACROSS NORTHERN
            LAWRENCE AND STONY BROOK TOWNSHIPS.

0435 AM     TSTM WND DMG     FERGUS FALLS            46.28N 96.07W
08/10/2016                   OTTER TAIL         MN   LAW ENFORCEMENT

            STRONG WINDS KNOCKED DOWN SEVERAL TREES, ONE FALLING ON
            TOP OF A CAR. SEVERAL ROADS WERE BLOCKED BY TREES AND
            LARGE BRANCHES. POWER OUTAGES ALSO OCCURRED.

&&

GGUST
Local storm report, Aug 10, 12:15 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1215 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     HAIL             2 NNE STIRUM            46.24N 97.79W
08/10/2016  E1.50 INCH       SARGENT            ND   PUBLIC

            HAIL FROM PENNY TO PING PONG BALL SIZED COVERING THE
            GROUND.

&&

GGUST
Local storm report, Aug 10, 12:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1228 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             6 ENE GWINNER           46.26N 97.54W
08/10/2016  E1.25 INCH       SARGENT            ND   PUBLIC

&&

GGUST
Local storm report, Aug 10, 1:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
119 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             4 W ABERCROMBIE         46.45N 96.81W
08/10/2016  E1.00 INCH       RICHLAND           ND   TRAINED SPOTTER

            HAIL JUST STARTED ALONG WITH VERY HEAVY RAIN.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:09 AM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin66 min
Aug 10, 3:55 AM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin65 min
Aug 10, 11:49 AM CDTFlash Flood WatchFGFBecker, Beltrami, Clay, Clearwater, Grant, Hubbard and 6 more16 hr
Aug 10, 2:31 PM CDTAreal Flood AdvisoryFGFOtter Tail, Wilkin4 hr
Aug 10, 2:46 PM CDTSpecial Weather StatementFGFBecker59 min
Aug 10, 3:09 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail66 min
Aug 10, 3:44 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena49 min
Aug 10, 12:00 AM CDTSpecial Weather StatementFGFRansom60 min
Aug 10, 2:11 AM CDTSevere Thunderstorm WarningFGFRichland, Sargent64 min
Aug 10, 4:29 AM CDTAreal Flood AdvisoryFGFRansom, Richland, Sargent6 hr
Aug 10, 11:41 AM CDTSevere Thunderstorm WarningFGFRansom, Sargent64 min
Aug 10, 12:47 PM CDTSevere Thunderstorm WarningFGFRansom, Richland58 min
Aug 10, 1:24 PM CDTFlash Flood WarningFGFRansom, Richland, Sargent6 hr
Aug 10, 5:10 PM CDTAreal Flood AdvisoryFGFBarnes, Cass5 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.